# SDR QXEA2018092400344

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 3,210 hours, 1,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING ON EICAS. PASSENGER IN LAV AT THAT TIME. REMOVED FROM SERVICE. PERFORMED GVI OF LAVATORY & SURROUNDING AREA, NO SIGNS OF DAMAGE OR DEFECTS NOTED. C/W FIM TASK  26-14-00-810-803-A OPS TEST GOOD. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
